# SDR SWAA2023120621121

- Difficulty date: November 14, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP SUPPORT FAIRING (CANOE) O/B MIDDLE SEAL FASTENER HOLES ARE ELONGATED.<[01] REPAIRED ELONGATED FASTENER HOLES PER SRM 51-70-04-2R-9 AND 57-53-70-2R-2;[02] INSPECTED REPAIR OF ELONGATED FASTENER HOLES PER SRM 51-70-04-2R-9 AND 57-53-70-2R-2;[03] INSTALLED NEW SEAL AND RETAINER; RESTORED FINISH PER SRM 57-53-70-2R-2
